# SDR A6WA202408048787

- Difficulty date: August 4, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 41,419 hours, 40,434 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 855D10015
- Part serial: 2131
- Condition: Faulted
- Location: Te Flaps
- Part time: 40,638 hours, 39,655 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT FLIGHT LEVEL 200 FLAP FAIL MESSAGE CW QRH PROCEEDED TO ORD WITHOUT INCIDENT. PERFORMED FLAP RESET PROCEDURE IAW AWAC SUPP. 98-18I BOX 12. FLAPS RESET. PLACARDED AND PLACED ON MEL.  AIRCRAFT REMOVED FROM SERVICE.   R/R THE LH BRAKE POSITION SENSOR UNIT IAW AMM 27-51-10 OPS CHECK GOOD REMOVED PLACARD AND FROM MEL
